# SDR FDEA202312151941

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25806
- Aircraft time: 42,000 hours, 29,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND L1 DOOR GUST LOCK COLLAR  BROKEN.   REMOVED BROKEN  COLLARS. PLACARD INSTALLED. A/C OK TO CONTINUE  USING R1 DOOR.  L1 DOOR INOP. REMOVED BROKEN  COLLARS. PLACARD INSTALLED. A/C OK TO CONTINUE  USING R1 DOOR.    REPLACED HOLD-OPEN LOCK COLLAR WITH NEW SPLIT COLLAR AND CATCH,REF AMM52-11-08-8.
